# SDR CA061109006

- Difficulty date: November 9, 2006
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft time: 4,032 hours
- Engine: Allsn 250C20R
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 4,113 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O, K

## Discrepancy

(CAN) CRACK FOUND IN SKIN UNDER FWD BEARING OIL COOLER SUPPORT RT STA 192.00 BUTT 4.0.  REPAIR WAS MADE IAW BHT-206-SRM-4-2 (TC NR 20061109006)
